S. L. Sobolev's spaces of fractional order and their application to boundary problems for partial differential equations
Doklady Akademii Nauk, Tome 118 (1958) no. 2, pp. 243-246 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1958_118_2_a9,
     author = {L. N. Slobodetskiǐ},
     title = {S. {L.~Sobolev's} spaces of fractional order and their application to boundary problems for partial differential equations},
     journal = {Doklady Akademii Nauk},
     pages = {243--246},
     year = {1958},
     volume = {118},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1958_118_2_a9/}
}
TY  - JOUR
AU  - L. N. Slobodetskiǐ
TI  - S. L. Sobolev's spaces of fractional order and their application to boundary problems for partial differential equations
JO  - Doklady Akademii Nauk
PY  - 1958
SP  - 243
EP  - 246
VL  - 118
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DAN_1958_118_2_a9/
LA  - ru
ID  - DAN_1958_118_2_a9
ER  - 
%0 Journal Article
%A L. N. Slobodetskiǐ
%T S. L. Sobolev's spaces of fractional order and their application to boundary problems for partial differential equations
%J Doklady Akademii Nauk
%D 1958
%P 243-246
%V 118
%N 2
%U http://geodesic.mathdoc.fr/item/DAN_1958_118_2_a9/
%G ru
%F DAN_1958_118_2_a9
L. N. Slobodetskiǐ. S. L. Sobolev's spaces of fractional order and their application to boundary problems for partial differential equations. Doklady Akademii Nauk, Tome 118 (1958) no. 2, pp. 243-246. http://geodesic.mathdoc.fr/item/DAN_1958_118_2_a9/